PCOD / irregular menses
Hello doctor, I am 21. Not married. I have PCOD problem and i am taking ayurveda medicines for the past three months. I did not have my periods for six months till i started Ayurveda medicines. I stop medicines during menses. Start again after two days. Last time after menses, i started having the medicines after two weeks. The next day i found blood in the stool. And later i had abdominal pains too. Is this common ? What should i do now ? I am really scared.
Like the answers? Chat privately with the doctor of your choice
Hello. No its not common. You just said you are taking Ayurvedic Medicines. With just that no one can say why has it happened. Also, each doctor will have different opinion. So the best thing you can do is, go to the doctor from whom you too the medicines and ask him/her only. He/she can answer you better than anyone else. Take care.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.